MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 5MM; DENTAL ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 5MM; DENTAL ABUTMENT
Model Number HC345
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the healing abutment screw became loosened at tooth site #19 and had to be replaced.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One (1) heal collar 3.5x4.5, 5mm (hc345) was not returned for investigation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item and lot number along with the applicable device history record (dhr), instructions for use (ifu), and risk file.Functional testing to recreate the reported event could not be performed due to the nature of the event.A pre-existing condition was not noted on the per form.Bone density was unknown.The reported device was located on tooth #46 (universal).The customer did not provide any images for the reported event.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number 2018032275.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number 2018032275 for similar events and no other complaint was identified.February post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information and functional testing, device malfunction did not occur.However, the reported event could not be verified as the exact details of event were nonverifiable.The following sections have been updated: b4: date of this report.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H4: device manufacturer date.H6: entered evaluation codes.H10: added manufacturer narrative h3 other text : device not returned.

Brand Name
HEAL COLLAR 3.5X4.5, 5MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16121780
Report Number0002023141-2023-00081
Device Sequence Number20936861
Product Code NHA
UDI-Device Identifier00889024015005
UDI-Public(01)00889024015005(17)230403(10)2018032275
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/03/2023
Device Model NumberHC345
Device Catalogue NumberHC345
Device Lot Number2018032275
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/12/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2022
Supplement Date Received by Manufacturer04/11/2023
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexMale